# SDR SWAA2021090300484

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540  Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED BS540 RBL1 WL208. ; / [01] REMOVED CRACKED PASSENGER CABIN FLOOR STRUCTURE SUPPORT BS540 RBL1 WL 208 IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR STRUCTURE SUPPORT IAW SRM 51-40-05-0G-0 AND DRW 143A0060. OK TO INSTALL NEW PASSENGER CABIN FLOOR SUPPORT; [02] VERIFIED OK TO INSTALL NEW PASSENGER CABIN FLOOR SUPPORT.; [03] VERIFIED LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR STRUCTURE SUPPORT IAW SRM 51-40-05-0G-0 AND DRW 143A0060.  VERIFIED OK TO INSTALL NEW PASSENGER CABIN FLOOR SUPPORT.; [04] INSTALLED AT PASSENGER CABIN FLOOR SUPPORT LOCATED BTW BS 540 RBL 1 - RBL 24 WL 208. IAW SRM 51-10-02 ITEM 9.C. SRM 51-40-02; DWG# 143A0060 ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF; [05] PART USAGE INFO; [06] CORRECTED; [07] CORRECTED MEASUREMENTS; [08] VERIFIED INSTALLATION OF CABIN FLOOR SUPPORT; BS 540; RBL 1 - RBL 24; WL 208 PER SRM 51-40-02 AND DWG 143A0060; [09] VERIFIED ALL WORK COMPLETE THIS TASK
